Advertisement

Ukrainian Mathematical Journal

, Volume 24, Issue 2, pp 203–205 | Cite as

Sufficient conditions of stability of the solutions of a linear homogeneous system of differential equations with variable coefficients

  • G. A. Los'
Brief Communications
  • 25 Downloads

Keywords

Differential Equation Variable Coefficient Homogeneous System Linear Homogeneous System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    N. G. Chetaev, The Stability of Motion, Pergammon, New York (1962).Google Scholar
  2. 2.
    L. Ya. Okunev, Higher Algebra [in Russian], Radyans'ka Shkola, Kiev (1950).Google Scholar
  3. 3.
    V. V. Stepanov, Lehrbuch der Differentialgleichungen, VEB Deutscher Verlag der Wissenschaften, Berlin (1956).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • G. A. Los'
    • 1
  1. 1.Khmel'nits Technological InstituteUSSR

Personalised recommendations